# SDR ASAA0945434

- Difficulty date: April 6, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A531002568131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT RIVET 1 INCH LONG.  REMOVED FRAME, FABRICATED, CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR ANGLES AND FRAME IAW B737 400 SRM 51 40 02.
